Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

fainting, History of seizure. Taking nsaids. Could the nsaids be causing an allergic reaction?

Hello, I had a seizure last Monday. I have had several in my past. But most recently I noticed that when I take (nsaids) I get light headed and feel like I'm going to fall into a seizure. Last Monday I took a nsaid and shortly after had a 20 second seizure. I only know that because my boyfriend saw it and caught me as I began to fall. Could the nsaids be causing an allergic reaction and be putting me at risk for a seizure?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi dear,

Thanks for your query.

You have not mentioned the current medications you are on, for seizures. Frequent seizures despite medication, means that you need increase/change in medicines/modification of the prescription.

NSAIDs interact with some anti-seizure drugs and reduce their blood levels, below their effective levels.

Consult your treating doctor, who will know what is best for you; he may modify your anti-seizure medication so as to control recurrence of seizures.

Dr. Rakesh Karanwal

Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor